On the asymptotics of solutions of boundary value problems for singularly perturbed linear systems on an infinite interval
Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1138-1139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_8_a15,
author = {N. G. Panfilov and Yu. A. Konyaev},
title = {On the asymptotics of solutions of boundary value problems for singularly perturbed linear systems on an infinite interval},
journal = {Differencialʹnye uravneni\^a},
pages = {1138--1139},
year = {2006},
volume = {42},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_8_a15/}
}
TY - JOUR AU - N. G. Panfilov AU - Yu. A. Konyaev TI - On the asymptotics of solutions of boundary value problems for singularly perturbed linear systems on an infinite interval JO - Differencialʹnye uravneniâ PY - 2006 SP - 1138 EP - 1139 VL - 42 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_8_a15/ LA - ru ID - DE_2006_42_8_a15 ER -
%0 Journal Article %A N. G. Panfilov %A Yu. A. Konyaev %T On the asymptotics of solutions of boundary value problems for singularly perturbed linear systems on an infinite interval %J Differencialʹnye uravneniâ %D 2006 %P 1138-1139 %V 42 %N 8 %U http://geodesic.mathdoc.fr/item/DE_2006_42_8_a15/ %G ru %F DE_2006_42_8_a15
N. G. Panfilov; Yu. A. Konyaev. On the asymptotics of solutions of boundary value problems for singularly perturbed linear systems on an infinite interval. Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1138-1139. http://geodesic.mathdoc.fr/item/DE_2006_42_8_a15/